i'm 17 and i take concerta (ritalin) which the medication is released from the capsule in different amounts during the day. when i wake up at 6:45 to go to school sometimes i don't eat but i always take my pill, which makes me feel sick or not hungry or have a headache. should i take a lower dose if it makes me feel bad?
i agree eat! and it is possbile to be on too much if your not in the "window", but id try eating breakfast EVERY morning and try it. Also all of those symptomes sound like symptoms of lack of sleep. Most teens dont. try getting 8 hrs of sleep before getting off or changing the meds.
hi, Im 18 yrs old and Im on concerta 54mg. I used to get that headache also when i didnt eat before med time. Certainly not plesant so try eat before hand, or if your really short of time just do what ive done, take it with milk! The milk helps to line your stomach, preventing any irritaions. Does the trick quite nicely. But, if your still getting the headaches AFTER you've eaten and medicated then assess the dose. headaches are usually an indication of a too high of a dose. So just see how you go! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.